# SDR HNAA2018062000125

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,052 hours, 28,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT WON'T ILLUMINATE AT THE SERVICE DOOR AREA.   R & R LOWER THE EMERGENCY LIGHT IAW AMM 33-50-13-000/400-801-A, OK FOR SERVICE.
